Shilov Boundary for "Holomorphic Functions" on a Quantum Matrix Ball
Artikel i vetenskaplig tidskrift, 2015

We describe the Shilov boundary ideal for a q-analog of the algebra of holomorphic functions on the unit ball in the space of 2 x 2 matrices.

Quantum group

Boundary ideal

Representation

Författare

D. Proskurin

Taras Shevchenko National University of Kyiv

Lyudmyla Turowska

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Algebras and Representation Theory

1386-923X (ISSN) 1572-9079 (eISSN)

Vol. 18 4 917-929

Ämneskategorier

Algebra och logik

Fundament

Grundläggande vetenskaper

DOI

10.1007/s10468-015-9523-1

Mer information

Skapat

2017-10-07